Open Access
Translator Disclaimer
January 2014 Euler--Maruyama approximation for SDEs with jumps and non-Lipschitz coefficients
Huijie Qiao
Osaka J. Math. 51(1): 47-67 (January 2014).

Abstract

In this paper we show that stochastic differential equations with jumps and non-Lipschitz coefficients have $(\xi,W,N_{p})$-pathwise unique strong solutions by the Euler--Maruyama approximation. Moreover, the Euler--Maruyama discretisation has an optimal strong convergence rate.

Citation

Download Citation

Huijie Qiao. "Euler--Maruyama approximation for SDEs with jumps and non-Lipschitz coefficients." Osaka J. Math. 51 (1) 47 - 67, January 2014.

Information

Published: January 2014
First available in Project Euclid: 8 April 2014

zbMATH: 1288.60074
MathSciNet: MR3192531

Subjects:
Primary: 34A12 , 60H10 , 60J75

Rights: Copyright © 2014 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.51 • No. 1 • January 2014
Back to Top